International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 6, Pages 353-363

Duality of measure and category in infinite-dimensional separable Hilbert space 2

Gogi Pantsulaia

Department of Higher Mathematics, Georgian Technical University, 77 Kostava Street, Tbilisi 380043, Georgia

Received 12 March 2001; Revised 16 August 2001

Copyright © 2002 Gogi Pantsulaia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove that an analogy of the Oxtoby duality principle is not valid for the concrete nontrivial σ-finite Borel invariant measure and the Baire category in the classical Hilbert space 2.